# SDR F3LA2009062200091

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 24,793 hours, 11,701 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075440
- Part serial: 7502
- Condition: Faulted
- Location: Elevator/Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCK IN DEN DUE TO NR 1 ELAC (ELEVATOR AILERON COMPUTER) FAULT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT BLUE SYSTEM ELEVATOR SERVO AND PERFORMED OPERATIONAL AND LEAK CHECK, REFERENCE AMM 27-34-51 PB 401 AND 27-34-00-820-002.  MAINTENANCE SUSPECTS INTERNAL BINDING OR HYDRAULIC LOCK IN SERVO.
